# SDR 2003UALA00270

- Difficulty date: March 13, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N957UA
- Make and model: Boeing 737522
- Aircraft serial: 26707
- Aircraft time: 27,691 hours, 17,649 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR RT SIDE CREASE BEAM AT STATION 986 MATERIAL REMOVED BEYOND 10 PERCENT LIMIT AT 21 PERCENT MATERIAL LOSS.   MAJOR REPAIR ACCOMPLISHED. REPLACED CREASE BEAM ANGLE.
